Top
40
Doctor insights on: Claritin D Uses

Share
1

1
Is taking 2 Claritin (loratadine) + d. overdosing?

Is taking 2 Claritin (loratadine) + d. overdosing?

Not if: They are the 12 hour pills, yes if the 24 hour pills. ...Read more

Dr. Ashraf Abdel Azeem
540 doctors shared insights

Claritin (Definition)

Claritin is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more


2

2
Is claritan d better than allegra (fexofenadine) d?

Is claritan d better than allegra (fexofenadine) d?

No : Both are antihistamine decongestant combinations. There is no significant data that would suggest one is clearly superior to the other. ...Read more

4

4
Is mixing Claritin (loratadine) d and guaifinesin ok?

yes: Claritin-d is is an antihistamine decongestant combination. Guaifinesin is helps to thin mucus (an expectorant). Both act differently and may be used together. ...Read more

5

5
What is best for chronic sinusitis? Allega d, Claritin (loratadine) d or zyrtec d

What is best for chronic sinusitis? Allega d, Claritin (loratadine) d or zyrtec d

Probably neither: The medications that you describe are all antihistamines. They rarely are effective in eradicating an inflammation that has been present for 3 months (definition of chronic sinusitis). Even if allergy is part of your problem, these medications are not very effective. A better anti-inflammatory drug that might help temporarily is prednisone. ...Read more

See 1 more doctor answer
8

8
Is it ok to combine Claritin (loratadine) d with nyquil?

Is it ok to combine Claritin (loratadine) d with nyquil?

Yes but why?: Claritin (loratadine) d is a non-sedating antihistamine-decongestant combination used to treat allergies. Nyquil is used to treat common cold symptoms. It also may contain an antihistamine and decongestant, but the antihistamine is often sedating. This would not be something to use for allergies. Thus, using both would be a 'strange' combination. ...Read more

9

9
Can I take clariton d and zyrtec (cetirizine) d together?

Not a great idea: There is likely no added benefit of taking these two medications together. The real question is what kind of symptoms are you attempting to treat. There are other medication that can treat nasal symptoms that are better than antihistamines with decongestant including intranasal steroid sprays. See an Allergist if you would like more guidance on what combination of meds can improve your symptoms. ...Read more

See 1 more doctor answer
11

11
Allegra (fexofenadine) D and Levocetrizine taken together, safe ?

Allegra (fexofenadine) D and Levocetrizine taken together, safe ?

Bit much: its a fair amount of antihistamine taken at the same time since they both do the same thing trick with allergy meds is to take them between 4 and 6 pm and the d is sedated which would keep you awake anyway ...Read more

See 1 more doctor answer
13

13
Can you take Claritin d and Allegra d together?

Can you take Claritin d and Allegra d together?

No: Because the additive doses of the d in both compounds may be too much for your heart or emotion. ...Read more

14

14
Can one mix Mucinex (guaifenesin) d and Claritin d?

Can one mix Mucinex (guaifenesin) d and Claritin d?

NO!: Both medications have "d" - Pseudoephedrine 120mg. This is a potent constrictor of blood vessels and the dose of 240mg (of both medications) needs to be spread over 24 hours. Even 120mg cause quite a bit of side effects. You can use i tablet with d and the other without. ...Read more

15

15
Will Claritin (loratadine) d help congested headache?

Yes : It helps treating your symptoms temporarily. If congestion persists and headache becomes worse, you should see a physician to get proper diagnosis and treatment and to prevent it from developing to chronic sinusitis, which is more complicated to treat. Cold/flu like symptoms last 1 to 2 weeks. Allergies last longer and recur more often. ...Read more

17

17
Can I take Claritin (loratadine) d with calcium magnesium vitamins?

Can I take Claritin (loratadine) d with calcium magnesium vitamins?

Yes no problem: Claritin-D has 2 ingredients, an antihistamine for itching and sneezing and a decongestant. Calcium with magnesium has 2 minerals and will not interfere with the Claritin-D tablet. If you are only itchy and sneezy from allergies, take plain Claritin 10 mg. If you are very congested can take the Claritin-D and now able to buy over the counter, Nasacort (triamcinolone) AQ or Flonase,to prevent nasal congestion ...Read more

See 2 more doctor answers
18

18
Will Claritin (loratadine) d help my cold?

Claritin (loratadine): Claritin (loratadine) is an anti-histamine and is generally used to treat allergies and not colds. Sometimes, though, an anti-histamine can have a drying effect in the nose and cold symptoms can possibly be improved somewhat. ...Read more

19

19
Can i take Claritin (loratadine) d after taking allegra d?

Can i take Claritin (loratadine) d after taking allegra d?

No: Both have pseudoepinedrine in them and too much could cause your blood pressure to increase, your heart to race and would make you jittery. ...Read more

20

20
Is mucinex (guaifenesin) sinus (new) better to use then Mucinex (guaifenesin) D (orange)?

Is mucinex (guaifenesin) sinus (new) better to use then Mucinex (guaifenesin) D (orange)?

Different: Mucinex D contains Guaifenesin 600mg (for cough) and Pseudoephedrine 60mg, while Mucinex Sinus Max Day has Guaifenesin 200mg, Phenylephrine 5mg, and Tylenol (acetaminophen) 325mg. I generally recommend Pseudoephedrine over Phenylephrine for nasal congestion so my personal preference would be Mucinex D. But if you have a fever or pain, Mucinex Sinus Max would be good if you don't want to take Tylenol (acetaminophen) separately. ...Read more

21

21
Is long-term use if claritin-d addictive or harmful?

No, it is not .: At some point in time, however, you find that it no longer works. At that point other alternatives will have to be. Considered. ...Read more

See 1 more doctor answer
22

22
17 weeks pregnant w/ constant all day all night coughing up yellow phlegm. Dr at 13 wks said use afrin (oxymetazoline) and claritin D. hasnt helped. sinus infection?

17 weeks pregnant w/ constant all day all night coughing up yellow phlegm. Dr at 13 wks said use afrin (oxymetazoline) and claritin D. hasnt helped. sinus infection?

Possible sinus infx: Coughing up yellow phlegm for what appears to be 4 weeks may certainly be related to a bacterial sinusitis. Also contributing to these symptoms may be rhinitis of pregnancy in which changes in hormones causes dilation of blood vessels and subsequent nasal stuffiness. A return visit to your OBGYN or your primary physician for an evaluation would be appropriate. Also avoid using Afrin too much. ...Read more

23

23
How long does it take for claritin-d to work.

How long does it take for claritin-d to work.

1 to 3 hours: Claritin d is a combination antihistamine [claritin= loratadine] and d= decongestant pseudoephedrine. This product is rapidly absorbed then metabolized to the active product with relief beginning within 1 to 3 hours. ...Read more

24

24
I accidentally took two Claritin D about one hour apart. This is the 12-hour formula. Is there a problem with this?

Unlikely: You've had a double dose of the decongestant which can keep you from sleeping well, increase your heart rate and increase your blood pressure. The double dose of Claritin is unlikely to cause you any issues in the next 12 hours. I do not think you need any immediate medical attention unless you develop any concerning symptoms. ...Read more

25

25
Can I take Claritin d after taking two allerga?

Can I take Claritin d after taking two allerga?

Yes: Claritin D contains a decongestant which Allegra (as opposed to Allegra D does not). However if you need that much antihistamine you may find a nasal steroid working far better (needs several days to get optimal results) ...Read more

26

26
Took 2 24 hour claritin d in less than 24 hours?

Claritin: This will not cause you any harm except perhaps a little drowsiness ...Read more

27

27
Can I take dramamin Ifor i take Claritin D in the morning ?

Yes: The are both antihistamines (plus decongestant with Claritin D) however at the usual therapeutic doses the most likely side effect will be sleepiness and dry mouth. ...Read more

See 2 more doctor answers
32

32
Can i take Claritin d with vyvanse (lisdexamfetamine)?

Generally no: Amphetamine and sympathomimetics don't interact well and can cause arrhythmias, hypertension and other vascular and neurological side-effects. ...Read more

33

33
Can i take dramamine... i take claritin D in the morning?

You can: but together they could make you pretty drowsy. Be sure you don't need to drive. ...Read more

35

35
Am i right that it's no issue to take 2 claritin-d liquid gels within an hour?

No: Claritin (loratadine) d is either every 12 hours or every 24 hours, don't take two in an hour, you will experience side effects from excess decongestant raising your blood pressure, givign you tremors and a rapid heart rate. Th is is not safe, . ...Read more

See 1 more doctor answer
36

36
I take generic Claritin d (loratadine 10mg + pseudoephedrine 280 mg). Would 6 be enough to overdose?

I take generic Claritin d (loratadine 10mg + pseudoephedrine 280 mg). Would 6 be enough to overdose?

Overdose?: Not really for the loratidine though minor side effects can occur but taking too many decongestants can induce hypertension, cardiac arrhythmias, tremor and other side effects. It can occasionally be fatal though not at 6. ...Read more

39

39
Can I take excedrin if I'm taking benzonatate and Claritin-D?

Can I take excedrin if I'm taking benzonatate and Claritin-D?

Which excedrin?: avoid the excedrin formulation with caffiene, as it can interact with the claritin-d (the 'd' part), you can take only plain tylenol, wish you wellness ...Read more